BibTeX record journals/jco/ShuWW17

download as .bib file

@article{DBLP:journals/jco/ShuWW17,
  author    = {Qiaojun Shu and
               Weifan Wang and
               Yiqiao Wang},
  title     = {A new sufficient condition for a tree {T} to have the (2, 1)-total
               number {\(\Delta\)} + 1},
  journal   = {J. Comb. Optim.},
  volume    = {33},
  number    = {3},
  pages     = {1011--1020},
  year      = {2017},
  url       = {https://doi.org/10.1007/s10878-016-0021-0},
  doi       = {10.1007/s10878-016-0021-0},
  timestamp = {Thu, 18 May 2017 09:50:34 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jco/ShuWW17},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics